# SDR S03J30001

- Difficulty date: January 1, 2003
- Submitted: January 10, 2003
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 30760
- Engine: Ge CF680C2*
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Windshield
- Condition: Overheated
- Location: 1l Windshield
- Component: Terminal
- Component part number: CWC011210
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B-18702During flight from SIN to TPE, LH windshield was noticed smoke and scorching smell.The abnormality disappeared after switched off LH window heat functionC/A:1. Check found LH windshield lower bus bar terminal have poor contact, accordingly, the terminal was replaced.2. After replaced the terminal,the window heat function test normal IAW AMM 30-41-00.3. EON will be issued for one time inspection on 747-400 fleet. 4. Submmit the Service Difficulty Report to Boeing for investigation, and request Boeing to provide preventive action.
